Vol. 10, No. 4, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Volume 11, Issue 1
Volume 10, Issue 4
Volume 10, Issue 3
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Older Issues
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 2-3
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 1-2
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 3-4
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
founded and published with the
scientific support and advice of
mathematicians from the
Moscow Institute of
Physics and Technology
 
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Zero-one laws for random $k$-partite graphs

Juan Carlos Buitrago Oropeza

Vol. 10 (2021), No. 4, 315–337
DOI: 10.2140/moscow.2021.10.315
Abstract

We study the validity of the first-order zero-one law for the binomial k-partite random graph in two settings: dense (the probability p of appearance of an edge is a constant) and sparse (p = nα , where n is the cardinality of each part of the graph). On the way, we prove that, for every rational ρ 1, there exists a bipartite strictly balanced graph with density ρ.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/moscow

We have not been able to recognize your IP address 44.201.96.43 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
zero-one laws, random graphs, strictly balanced bipartite graphs, first-order properties
Mathematical Subject Classification
Primary: 05C80
Milestones
Received: 25 August 2021
Revised: 28 September 2021
Accepted: 20 October 2021
Published: 17 January 2022
Authors
Juan Carlos Buitrago Oropeza
Department of Applied Mathematics and Informatics
Moscow Institute of Physics and Technology (National Research University)
Dolgoprudny
Russia